Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Nausea, nipple discharge, cramps, headaches, frequent urination , abdomen pain after intercourse, light bleeding

hi,i had my period on feb 16th had intercourse on feb 20th. i had intercourse on march 12 i got a light bright pinkish bleeding on the 14. i was supposed to get my period 3 days later. After i had intercourse i was in so much pain in my lower abdominal area. I been feeling really tired, nausea , nipple discharge , cramps, headaches, frequent urination , cold like symptons, pain in my pelvic lower abdominal... my period was never this light and short....
Asked On : Sun, 25 Mar 2012
Answers:  2 Views:  179
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Welcome to Health care magic forum.
The changes in the period may be due to the anemia, or infection, or structural changes in the uterus, or ovary.
I advise you to consult a gynecologist for diagnosis and treatment. You may need to have an M.R.I. for diagnosis.
I usually prescribe to my patient with such symptoms fluconazoloe, cifixime,ornidazole.
Take more of green leafy vegetables, pulses, sprouts, and protein rich foods to have good health and resistance against infections.
Wishing for a quick and complete recovery. Thank you.
Answered: Wed, 26 Mar 2014
I find this answer helpful
OBGYN Dr. Rakhi Tayal's  Response
Hello.
Thanks for writing to us.
The light and short periods that you had this tie could be due to an implantation bleeding. Pregnancy needs to be ruled out after a urine test.
I hope this information has been both informative and helpful for you.
Regards,
Dr. Rakhi Tayal ,
drrakhitayal@gmail.com
Answered: Wed, 26 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor